# SDR ASOA201001354

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280 S24-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE AT FS 280 BETWEEN STR26R-24R HAS CORROSION.  REMOVED FASTENERS AND BLENDED CORROSION IAW SRM CH51-21-06-001-001.  PERFORMED UT THICKNESS INSP OF BLEND AREAS ON BUTTSTRAP AT FS 280.00 IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS .078 " BETWEEN STR27-26R, .077" BETWEEN SRT26R-25R AND .077" BETWEEN DAMAGE SUBMITTED TO FOR REPAIR.  AWAITING RESPONSE, RECEIVED REO 670-53-21-589 STEP 1, COMPLIED WITH STEP 2 OF REO 670-53-21-589. NO INDICATIONS NOTED AT THIS TIME.  INSTALLED RIVETS IAW SRM 51-42-06-001-001-A01 C/W STEPS 3&4 OF REO 670-53-21-589.
